NONISOLATED FORMS OF RATIONAL TRIPLE POINT SINGULARITIES OF SURFACES AND THEIR RESOLUTIONS


Creative Commons License

Sharland A. A. , Cevik G., TOSUN M.

ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, vol.46, no.2, pp.357-388, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 46 Issue: 2
  • Publication Date: 2016
  • Doi Number: 10.1216/rmj-2016-46-2-357
  • Title of Journal : ROCKY MOUNTAIN JOURNAL OF MATHEMATICS
  • Page Numbers: pp.357-388

Abstract

We give a list of nonisolated hypersurface singularities of which normalizations are the rational triple point singularities of surfaces and construct their minimal resolution graphs by a method introduced by Oka for isolated complete intersection singularities. We also show that nonisolated forms of rational triple point singularities and their normalizations are both Newton non-degenerate.